# SDR 06FDEA04051

- Difficulty date: November 20, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: AEA7051502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RT TRUNNION SUPPORT FITTING AFT BORE HOLE FOUND   CORROSION.  REPAIR CARRIED OUT AT CENTER LANDING GEAR RT TRUNNION SUPPORT FITTING BORE HOLE AS PER SRM 53-40-00 FIGURE 15 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
